Stability estimates for an inverse scattering problem at high frequencies release_ksnmxwfuyfgtrjqah5wo33dwae

by Habib Ammari, Hajer Bahouri, David Dos Santos Ferreira, Isabelle Gallagher

Published in Journal of Mathematical Analysis and Applications by Elsevier BV.

2013   Volume 400, p525-540

Archived Files and Locations

application/pdf  677.3 kB
file_pt72ugeeunaqlm3s35jpdy4d6e (web) (webarchive)
application/pdf  276.1 kB
file_yrjmbsoeejhdfmlwa6iadwo3wi (webarchive) (web)
application/pdf  243.5 kB
file_3w3fd64vyrfz3jsbbpxpllotrm (webarchive) (web)
application/pdf  659.5 kB
file_cqeallg5gvakjnlb7og7d33wby (web) (webarchive)
application/pdf  553.4 kB
file_gn7ibhjmljc7hlndtoglhdm6n4 (webarchive) (repository)
application/pdf  394.4 kB
file_gabgv47fynhl3dgabggjdlfitm (webarchive) (repository)
application/pdf  552.7 kB
file_q6xenmiucrfnjer2x4nnjns2be (webarchive) (repository)
application/pdf  394.6 kB
file_hosm6vtpb5cbljlqsj6suhappq (webarchive) (repository)
Read Archived PDF
Type  article-journal
Stage   published
Year   2013
Language   en ?
Journal Metadata
Open Access Publication
Not in DOAJ
In Keepers Registery
ISSN-L:  0022-247X
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: eb89fcfc-f155-4228-9e08-7e6eb5ab80af